We took Max in again this afternoon and were told that the doctor who did the surgery gave him a shot of Atropine, which we were using prior to the surgery as it helps stop the spasming in his eye. Which was causing him a good deal of pain. It also causes the eyes to dilate, which I didn't notice at all the week we were using it. Of course I wasn't focusing on his eyes dilating vs. him losing the eye. So I don't remember if they were dilated at all or not.
The doctor we saw today told us the other doctor had given Max a shot of the Atropine the day of surgery, and she said she's seen the affects last up to 7 days. So we have to wait until at least Tuesday before we call again. The reason his remaining eye is dilated is because they are connected through the optic nerve (correct me if I'm wrong, but I've heard so much medical jargin in the last 3 weeks that I'm not sure what's what anymore) so that is why his eye is dilated.
Please continue your prayers for my boy. I can't even begin to tell you how much your support and well-wishes have meant to me.